EconPapers    
Economics at your fingertips  
 

Efficient Estimation of Variable Coefficient Equation Model

Yujiro Hayami

Economic Review, 1965, vol. 16, issue 4, 369-372

Date: 1965
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hermes-ir.lib.hit-u.ac.jp/hermes/ir/re/24297/keizaikenkyu01604369.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hit:ecorev:v:16:y:1965:i:4:p:369-372

DOI: 10.15057/24297

Access Statistics for this article

More articles in Economic Review from Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Digital Resources Section, Hitotsubashi University Library ().

 
Page updated 2025-04-06
Handle: RePEc:hit:ecorev:v:16:y:1965:i:4:p:369-372